Matrix Science Mathematic (MSMK)

Study of Nonlocal Boundary Value Problems of Non-Integer Order Hybrid Differential Equations

January 12, 2018 Posted by din In Matrix Science Mathematic (MSMK)

ABSTRACT

Study of Nonlocal Boundary Value Problems of Non-Integer Order Hybrid Differential Equations

Journal: Matrix Science Mathematic (MSMK)
Author: Samina, Kamal Shah and Rahmat Ali Khan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2017.21.24

We study sufficient conditions for existence and uniqueness of solutions to boundary value problems (BVPs) for fractional hybrid differentialequations(FHDEs) of the form 
where I=[0,1],σ,θ ∈(1,2] and δ,ω∈(0,1) . We use hybrid fixed point theorem due to Dhage and develop adequateresults for existence of solutions to the proposed system of (FHDEs). We also provide a numerical problem to demonstrate our main results.
Pages 21-24
Year 2017
Issue 1
Volume 1

Download